Alert archive / Montana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 15, 2025, 3:49 PM MDT for Cascade County, Chouteau County, Teton County, Montana. It was in force for 41 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2025, 3:49 PM MDT (21:49 UTC)
- Expired
- Jun 15, 2025, 4:30 PM MDT
- In force
- 41 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cascade County, MT, Chouteau County, MT, Teton County, MT
The radar
The Great Falls radar (KTFX), 38 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:55 PM MDT | TSTM WND GST 68 | 7 Nnw Black Eagle, MT | Ambient weather station. |
| Jun 15, 3:58 PM MDT | TSTM WND GST 52 | 1 Ese Malmstrom Afb, MT | AWOS station KGFA Malmstrom AFB. |
| Jun 15, 4:00 PM MDT | HAIL 1 | 1 W Black Eagle, MT | Quarter size hail reported. |
| Jun 15, 4:00 PM MDT | HAIL 1 | 2 W Black Eagle, MT | Quarter size hail reported. |
| Jun 15, 4:00 PM MDT | HAIL 1 | 2 Wnw Great Falls, MT | Public report with image of quarter sized hail next to a quarter for reference. |
| Jun 15, 4:00 PM MDT | HAIL 1 | 8 Nne Black Eagle, MT | Trained spotter reports quarter size hail along with 30 to 50 mph winds along highway 87 north of the Republic Services Landfill and south of Dent Bridge Road. |
| Jun 15, 4:00 PM MDT | HAIL 1.5 | 1 Wnw Black Eagle, MT | Public report with image of ping pong sized hail near North Middle School. |
| Jun 15, 4:05 PM MDT | HAIL 1 | 2 W Black Eagle, MT | Social media report of three quarter of an inch to an inch sized hail. |
| Jun 15, 4:06 PM MDT | HAIL 1 | 1 Nw Black Eagle, MT | Social media report of 1 inch hail. Time and location estimated. |
| Jun 15, 4:10 PM MDT | HAIL 1 | 2 Wnw Great Falls, MT | Quarter size hail reported. |
| Jun 15, 4:10 PM MDT | HAIL 1 | 9 Sw Floweree, MT | Trained spotter reports quarter size to slightly larger than quarter size hail. |
| Jun 15, 4:30 PM MDT | HAIL 1.75 | Highwood, MT | Social media image of approximately golf ball sized hail in Highwood. Time estimated using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:15 PM MDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.8 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
723
WUUS55 KTFX 152149
SVRTFX
MTC013-015-099-152230-
/O.NEW.KTFX.SV.W.0049.250615T2149Z-250615T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
349 PM MDT Sun Jun 15 2025
The National Weather Service in Great Falls has issued a
* Severe Thunderstorm Warning for...
Eastern Teton County in north central Montana...
Southwestern Chouteau County in north central Montana...
Northeastern Cascade County in central Montana...
* Until 430 PM MDT.
* At 349 PM MDT, severe thunderstorms were located along a line
extending from 12 miles east of Power to 9 miles northwest of Black
Eagle to 7 miles northwest of Great Falls, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Great Falls, Belt, Black Eagle, Highwood, Carter, Floweree, Ulm,
Portage, Malmstrom Afb, Sand Coulee, Tracy, and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4798 11083 4774 11074 4737 11080 4739 11151
4780 11153
TIME...MOT...LOC 2149Z 256DEG 27KT 4774 11143 4763 11139 4755 11144
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glinskas2 follow-up statements
685
WWUS55 KTFX 152209
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
409 PM MDT Sun Jun 15 2025
MTC099-152219-
/O.CAN.KTFX.SV.W.0049.000000T0000Z-250615T2230Z/
Teton MT-
409 PM MDT Sun Jun 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TETON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
central and north central Montana.
&&
LAT...LON 4798 11083 4774 11074 4737 11080 4738 11122
4783 11141
TIME...MOT...LOC 2209Z 256DEG 27KT 4777 11124 4766 11120 4758 11125
$$
MTC013-015-152230-
/O.CON.KTFX.SV.W.0049.000000T0000Z-250615T2230Z/
Chouteau MT-Cascade MT-
409 PM MDT Sun Jun 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN CHOUTEAU AND NORTHEASTERN CASCADE COUNTIES...
At 409 PM MDT, severe thunderstorms were located along a line
extending from 17 miles south of The Knees to 12 miles northeast of
Great Falls to near Black Eagle, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Great Falls, Belt, Black Eagle, Highwood, Carter, Floweree, Portage,
Malmstrom Afb, Sand Coulee, Tracy, and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4798 11083 4774 11074 4737 11080 4738 11122
4783 11141
TIME...MOT...LOC 2209Z 256DEG 27KT 4777 11124 4766 11120 4758 11125
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Glinskas735
WWUS55 KTFX 152214
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
414 PM MDT Sun Jun 15 2025
MTC013-015-152230-
/O.CON.KTFX.SV.W.0049.000000T0000Z-250615T2230Z/
Chouteau MT-Cascade MT-
414 PM MDT Sun Jun 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN CHOUTEAU AND NORTHEASTERN CASCADE COUNTIES...
At 413 PM MDT, severe thunderstorms were located along a line
extending from 17 miles south of The Knees to 12 miles northeast of
Great Falls to near Black Eagle, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Highwood, Carter, Floweree, Portage, and Malmstrom Afb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4747 11078 4745 11115 4762 11119 4784 11138
4798 11083 4774 11074
TIME...MOT...LOC 2213Z 256DEG 27KT 4777 11121 4766 11117 4758 11122
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
GlinskasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:42 PM MDT, 7 minutes earlier. Its key messages:
- Scattered showers and thunderstorms, mainly in the afternoon and evening, through Tuesday.
- A few thunderstorms look to be on the strong side through the afternoon and evening today, capable of large hail and strong wind gusts.
- After a brief break from precipitation chances Wednesday, additional rounds of precipitation return Thursday into the weekend, with this weekend on the cooler side.
Area forecast discussion, Jun 15, 3:42 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 342 PM MDT Sun Jun 15 2025 .KEY MESSAGES... - Scattered showers and thunderstorms, mainly in the afternoon and evening, through Tuesday. - A few thunderstorms look to be on the strong side through the afternoon and evening today, capable of large hail and strong wind gusts. - After a brief break from precipitation chances Wednesday, additional rounds of precipitation return Thursday into the weekend, with this weekend on the cooler side. && .DISCUSSION... - Meteorological Overview: The remainder of this afternoon and evening: Shortwave troughing within a southwesterly flow aloft is interacting with ample surface moisture this afternoon to produce scattered showers and thunderstorms. Per the TFX 18Z sounding, ample instability is already in place (Sfc based cape in excess of 1,500 j/kg), with effective shear in excess of 40kts. The relatively straight nature of the hodograph suggests hail is the greatest threat from organized thunderstorms (supercells), at least initially, with observed significant hail parameter in excess of 1 suggesting significant hail 2+" in diameter is not out of the question. The area most favored for the development of these stronger thunderstorms looks to be across eastern portions of Central Montana (Judith Basin and Fergus counties) and vicinity. Strong wind gusts will also be a concern, though hail is the main threat. Given the slower nature of thunderstorms today, and the tendency for some storms to at least briefly anchor to terrain, heavy rainfall will also be a concern with modest PWATs in place. This activity moves eastward this evening, largely exiting by 9 PM or so. There does look to be some lingering support and instability for elevated showers and perhaps a thunderstorm or two tonight, mostly between I-90 and US-12. Monday and Tuesday: Another wave within southwesterly flow aloft moves across the region Monday afternoon and evening. Although there looks to be at least low-end instability over the vast majority of the region, the area with the greatest shear and instability combination looks to be across Southwest Montana, east of I-15. This area is highlighted by a marginal risk from the Storm Prediction Center for severe thunderstorms. Both gusty winds and hail will be the concern with the thunderstorms that form. Instability remains heading into Tuesday, though shear diminishes as weak shortwave ridging develops within a more zonal flow aloft. Showers and thunderstorms still develop, though look to be less organized in nature given the weaker shear. Wednesday and beyond: A brief period of low-amplitude ridging develops Wednesday, yielding a brief period of dry weather. Daytime mixing Wednesday should yield marginally breezy conditions over the plains. Large scale troughing moves in over the Pacific Northwest Thursday and into the weekend. Initially this brings about another opportunity for showers and thunderstorms Thursday and Friday afternoon and evening. As the system progresses inland and the core moves over the Northern Rockies, temperatures trend cooler, with opportunities for precipitation increasing. Uncertainty is large at this point, but temperatures look at least briefly cool enough to support light high mountain snow. -AM - Forecast Confidence & Scenarios: Cooler and unsettled weather next weeekend... Ensembles strongly favor a deep trough moving into the Pacific Northwest and bringing a return to southwesterly flow aloft to Northern Rockies by Friday for increased shower and thunderstorm activity. This will be followed by the trough progressing eastward in some fashion and bringing cooler and unsettled weather next weekend. There are some disagreements with the evolution of the system as it moves through, but there's a general expectation for near to below average temperatures, breezy conditions, and daily rounds of precipitation. - RCG && .AVIATION... 15/18Z TAF Period VFR conditions will prevail across all terminals during this TAF period outside of during any thunderstorms. The primary aviation concern for this TAF Period is strong to severe thunderstorms at all terminals except for the KCTB and KWYS terminals between 15/20Z and 16/04Z. The greatest risk for a severe thunderstorm capable of producing large (1 inch in diameter) to very large hail (2+ inches in diameter) and wind gusts in excess of 58 mph is at the KLWT terminal between 15/22Z and 16/04Z. All thunderstorms will produce heavy downpours, frequent lightning, small hail, and gusty, erratic winds. There will be brief periods of mountain obscuration during any thunderstorm. -IG Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PRELIMINARY POINT TEMPS/POPS... GTF 51 76 51 80 / 20 30 30 20 CTB 44 76 47 78 / 0 20 20 20 HLN 55 75 52 81 / 20 60 40 20 BZN 49 79 47 76 / 40 60 50 40 WYS 38 74 37 69 / 10 30 30 40 DLN 46 78 45 73 / 20 50 40 20 HVR 50 81 51 83 / 40 20 20 30 LWT 49 71 47 72 / 80 50 50 50 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Jun 15, 2:48 PM MDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Great Falls MT
248 PM MDT Sun Jun 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Hail Benchland 47.08N 110.02W
06/15/2025 M1.00 Inch Judith Basin MT Public
Public report of quarter sized hail around
Benchland.
&&
AMLocal storm report, Jun 15, 2:49 PM MDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Great Falls MT
249 PM MDT Sun Jun 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Hail Benchland 47.08N 110.02W
06/15/2025 E1.75 Inch Judith Basin MT Public
Public caller updated with golf ball sized
hail a few minutes after initial call.
&&
AMSpecial weather statement, Jun 15, 3:16 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Great Falls MT
316 PM MDT Sun Jun 15 2025
MTZ309-310-312-152145-
Eastern Pondera and Eastern Teton MT-
Western and Central Chouteau County MT-
Cascade County below 5000ft MT-
316 PM MDT Sun Jun 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN TETON...WEST CENTRAL
CHOUTEAU AND NORTHWESTERN CASCADE COUNTIES THROUGH 345 PM MDT...
At 316 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Power to near Fort Shaw. Movement was east
at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Great Falls, Fort Shaw, Fort Shaw, Power, Black Eagle, Vaughn,
Simms, Sun River, and First Peoples Buffalo Jump State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4792 11120 4750 11129 4744 11199 4779 11189
TIME...MOT...LOC 2116Z 250DEG 29KT 4769 11178 4754 11185
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GlinskasLocal storm report, Jun 15, 3:28 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
328 PM MDT Sun Jun 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail 4 NW Sun River 47.57N 111.77W
06/15/2025 E1.00 Inch Cascade MT Public
Quarter size hail reported by member of the
public.
&&
JAFLocal storm report, Jun 15, 3:41 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
341 PM MDT Sun Jun 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Hail Benchland 47.08N 110.02W
06/15/2025 M1.25 Inch Judith Basin MT Trained Spotter
Trained spotter reports hail of quarter size
to half dollar size along US-87 between
Moccasin and Windham. Damage to automobiles
reported as well.
&&
JAFLocal storm report, Jun 15, 3:43 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
343 PM MDT Sun Jun 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Hail 1 NW Black Eagle 47.54N 111.30W
06/15/2025 M1.00 Inch Cascade MT Trained Spotter
Quarter size hail reported. Damage to
vehicles and RV reported as well.
&&
JAFThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:19 PM MDT | Special Weather Statement | TFX | Judith Basin | 26 min |
| Jun 14, 6:26 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 49 min |
| Jun 14, 6:43 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 47 min |
| Jun 14, 6:49 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 43 min |
| Jun 14, 7:07 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 53 min |
| Jun 14, 7:39 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 50 min |
| Jun 14, 7:56 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Fergus | 64 min |
| Jun 14, 8:20 PM MDT | Special Weather Statement | TFX | Meagher | 40 min |
| Jun 14, 8:23 PM MDT | Special Weather Statement | TFX | Judith Basin | 37 min |
| Jun 14, 8:27 PM MDT | Special Weather Statement | TFX | 48 min | |
| Jun 14, 8:57 PM MDT | Special Weather Statement | TFX | Blaine | 48 min |
| Jun 14, 9:02 PM MDT | Special Weather Statement | TFX | 43 min | |
| Jun 14, 9:03 PM MDT | Special Weather Statement | TFX | Fergus | 27 min |
| Jun 14, 9:29 PM MDT | Special Weather Statement | TFX | Meagher | 46 min |
| Jun 14, 9:33 PM MDT | Special Weather Statement | TFX | Fergus | 27 min |
| Jun 14, 9:49 PM MDT | Special Weather Statement | TFX | Blaine | 26 min |
| Jun 14, 10:28 PM MDT | Special Weather Statement | TFX | Wheatland | 32 min |
| Jun 14, 11:09 PM MDT | Special Weather Statement | TFX | Fergus | 51 min |
| Jun 14, 11:21 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 39 min |
| Jun 14, 11:39 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 36 min |
| Jun 14, 11:56 PM MDT | Special Weather Statement | TFX | Fergus | 49 min |
| Jun 15, 12:09 AM MDT | Special Weather Statement | TFX | Fergus | 51 min |
| Jun 15, 12:56 AM MDT | Special Weather Statement | TFX | Judith Basin | 34 min |
| Jun 15, 1:02 AM MDT | Special Weather Statement | TFX | Fergus | 43 min |
| Jun 15, 1:17 AM MDT | Severe Thunderstorm Warning | TFX | Fergus | 42 min |
| Jun 15, 1:36 AM MDT | Special Weather Statement | TFX | Judith Basin | 39 min |
| Jun 15, 1:48 AM MDT | Special Weather Statement | TFX | Chouteau | 42 min |
| Jun 15, 2:13 AM MDT | Special Weather Statement | TFX | Judith Basin | 47 min |
| Jun 15, 4:33 AM MDT | Special Weather Statement | TFX | Fergus | 42 min |
| Jun 15, 4:53 AM MDT | Special Weather Statement | TFX | 37 min | |
| Jun 15, 5:10 AM MDT | Special Weather Statement | TFX | Petroleum | 35 min |
| Jun 15, 11:49 AM MDT | Special Weather Statement | TFX | Blaine | 56 min |
| Jun 15, 12:38 PM MDT | Special Weather Statement | TFX | Judith Basin | 37 min |
| Jun 15, 1:16 PM MDT | Special Weather Statement | TFX | Fergus | 29 min |
| Jun 15, 1:34 PM MDT | Special Weather Statement | TFX | Fergus | 26 min |
| Jun 15, 1:46 PM MDT | Special Weather Statement | TFX | Judith Basin | 29 min |
| Jun 15, 1:53 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 25 min |
| Jun 15, 2:12 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 33 min |
| Jun 15, 2:23 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 26 min |
| Jun 15, 2:33 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 27 min |
| Jun 15, 3:05 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 25 min |
| Jun 15, 3:16 PM MDT | Special Weather Statement | TFX | Cascade | 29 min |
| Jun 15, 3:23 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 52 min |
| Jun 15, 3:23 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 37 min |
| Jun 15, 3:51 PM MDT | Special Weather Statement | TFX | Chouteau | 24 min |
| Jun 15, 3:56 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 64 min |
| Jun 15, 4:22 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau | 38 min |
| Jun 15, 4:25 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 21 min |
| Jun 15, 4:29 PM MDT | Tornado Warning | TFX | Chouteau | 31 min |
| Jun 15, 4:48 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin, Meagher | 27 min |
| Jun 15, 4:50 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau | 55 min |
| Jun 15, 4:57 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus | 33 min |
| Jun 15, 5:07 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin, Meagher | 23 min |
| Jun 15, 5:15 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 35 min |
| Jun 15, 5:21 PM MDT | Special Weather Statement | TFX | Blaine | 39 min |
| Jun 15, 5:29 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 40 min |
| Jun 15, 5:41 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 64 min |
| Jun 15, 5:42 PM MDT | Special Weather Statement | TFX | Blaine | 63 min |
| Jun 15, 5:44 PM MDT | Special Weather Statement | TFX | Meagher | 46 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.